Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 261, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 11, 2020, 8:12 PM CDT for Rogers County, Oklahoma. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2020, 8:12 PM CDT (01:12 UTC)
- Expired
- Jul 11, 2020, 9:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Rogers County, OK
The radar
The Tulsa radar (KINX), 32 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 8:23 PM CDT | TSTM WND GST 75 | 5 Nw Oologah, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 6:08 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2598 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1473 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted.
040
WUUS54 KTSA 120112
SVRTSA
OKC131-120200-
/O.NEW.KTSA.SV.W.0261.200712T0112Z-200712T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
812 PM CDT Sat Jul 11 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northern Rogers County in northeastern Oklahoma...
* Until 900 PM CDT.
* At 811 PM CDT, severe thunderstorms were located along a line
extending from 3 miles south of Chelsea to 5 miles west of Talala,
moving south at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Claremore... Chelsea...
Oologah... Foyil...
Talala... Bushyhead...
This includes Interstate 44 between mile markers 250 and 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.
If on or near Lake Oologah, get away from the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3655 9544 3627 9544 3636 9580 3642 9579
3642 9580 3660 9581
TIME...MOT...LOC 0111Z 000DEG 17KT 3649 9543 3654 9579
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
608
WWUS54 KTSA 120133
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
833 PM CDT Sat Jul 11 2020
OKC131-120200-
/O.CON.KTSA.SV.W.0261.000000T0000Z-200712T0200Z/
Rogers OK-
833 PM CDT Sat Jul 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHERN ROGERS COUNTY...
At 832 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Taiwah to 4 miles northeast of
Collinsville, moving south at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. Winds to 75 mph were reported 5 miles
northwest of Oologah.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations in or near the path include...
Claremore... Oologah...
Foyil... Talala...
Bushyhead...
This includes Interstate 44 between mile markers 250 and 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
&&
LAT...LON 3651 9544 3627 9544 3636 9580 3642 9579
3642 9580 3655 9580
TIME...MOT...LOC 0132Z 001DEG 28KT 3633 9545 3640 9578
HAIL...1.00IN
WIND...70MPH
$$107
WWUS54 KTSA 120148
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
848 PM CDT Sat Jul 11 2020
OKC131-120200-
/O.CON.KTSA.SV.W.0261.000000T0000Z-200712T0200Z/
Rogers OK-
848 PM CDT Sat Jul 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL ROGERS COUNTY...
At 848 PM CDT, severe thunderstorms were located along a line
extending from 5 miles east of Taiwah to 4 miles east of
Collinsville, moving east at 20 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations in or near the path include...
Claremore... Oologah...
Foyil...
This includes Interstate 44 between mile markers 250 and 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
&&
LAT...LON 3643 9544 3627 9544 3636 9580 3642 9579
3642 9580 3645 9580
TIME...MOT...LOC 0148Z 270DEG 17KT 3627 9543 3634 9576
HAIL...1.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 7:01 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 11, 7:01 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
701 PM CDT Sat Jul 11 2020
.DISCUSSION...
The 00Z TAF forecast discussion follows...
&&
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR conditions will prevail outside of thunderstorm activity.
Confidence is fairly high that storms will impact the E OK and W
AR terminals at some point thru the first 12 hours of the
forecast. Maintained TEMPO groups and attempted to hit the most
favorable time windows for convection. Expect IFR conditions with
strong wind gusts from any storms tonight. Skies will clear out on
Sunday and winds will switch around to the north behind a cool
front.
Lacy
&&
.PREV DISCUSSION... /Issued 224 PM CDT Sat Jul 11 2020/
..SEVERE WEATHER EXPECTED THIS EVENING ACROSS NE OK/NW AR...
DISCUSSION...
Dangerously hot conditions this afternoon with heat indices
currently in the 110-116 degree range. Update was sent earlier to
expand excessive heat warning, including adding far northwest
Arkansas to the heat advisory.
Next concern will be the potential for significant severe weather
this evening into the overnight hours. Storms are currently
developing this afternoon across northeast Kansas along southward
moving cold front. Thunderstorm activity will continue pushing
south, moving into northeast Oklahoma by early to mid evening
with severe weather expected.
Atmosphere will likely remain very unstable with deep layer shear
increasing to around 50 knots. This environment will initially
support semi-discrete storms, with supercell characteristics,
producing large hail. Thunderstorms will likely quickly congeal
into one or more clusters with the potential for more widespread
damaging winds in the stronger bow segments across northeast
Oklahoma and northwest Arkansas. Greatest severe potential will be
along and north of I-40, however the remainder of the area will
also have at lest some some severe threat. Locally heavy rainfall/
flash flooding will also be possible as PWAT values remain in the
1.7-2.0 inch range. Storms should remain progressive enough however
to keep the flood threat fairly localized. Severe threat will
likely begin to diminish late tonight as storms slowly weaken/push
south of the area.
Actual cold front will be somewhat slow to move through the area
during the day Sunday. Expect hot/humid conditions to redevelop
along and south of I-40 ahead of front during the afternoon. A
few isolated strong to severe thunderstorms may also be possible
across southeast Oklahoma Sunday afternoon with FROPA.
Hot and humid conditions will likely return for much of next week
as large upper ridge shifts east into the southern Plains. Given
the recent rainfall and more expected tonight, increased NBM dew-
points through much of the extended periods with heat indices
back above 105 degrees by Tuesday through the remainder of the
work week.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 73 93 70 93 / 70 10 10 0
FSM 74 94 70 94 / 50 20 10 10
MLC 74 96 72 93 / 50 20 10 0
BVO 71 90 68 91 / 80 0 10 0
FYV 70 90 66 90 / 70 10 0 10
BYV 70 90 65 92 / 70 10 0 10
MKO 73 92 70 92 / 50 10 10 0
MIO 70 90 67 92 / 80 10 0 0
F10 73 93 70 93 / 50 10 10 0
HHW 75 98 76 95 / 30 20 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 9 PM CDT this evening for OKZ058-063-068-069.
Excessive Heat Warning until 9 PM CDT this evening for OKZ049-
053>057-059>062-064>067-070>076.
AR...Heat Advisory until 9 PM CDT this evening for ARZ001-002-010-011.
Excessive Heat Warning until 9 PM CDT this evening for ARZ019-
020-029.
&&
AVIATION.....30Hazardous weather outlook, Jul 11, 4:44 PM CDT, 3 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 444 PM CDT Sat Jul 11 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 444 PM CDT Sat Jul 11 2020 ...SEVERE WEATHER LIKELY THIS EVENING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Mainly north of Highway 412. ONSET...After 7 pm. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 7 pm. AREA AT GREATEST RISK...North of I-40. HEAVY RAIN. RISK...Limited. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...After 7 pm. DANGEROUS HEAT. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Eastern Oklahoma and West Central Arkansas. DISCUSSION... Severe weather is expected to develop into northeastern Oklahoma and northwest Arkansas this evening through early tonight. The primary threat will be damaging wind gusts up to 70 mph, with a lesser threat of large hail. There is also a non-zero threat of isolated tornadoes in areas closer to the Kansas and Missouri borders this evening. A complex of severe storms is expected to develop over south central Kansas and north central Oklahoma by early this evening, and will move southeast across northeast Oklahoma and northwest Arkansas during the evening and tonight. Very strong instability and strong wind shear will favor organized and potentially significant severe weather, perhaps as far south as I-40, with lesser chances to the south. Thunderstorms will continue to push into southeastern Oklahoma and west central Arkansas through late tonight. Dangerous heat is ongoing this afternoon across much of eastern Oklahoma and west central Arkansas, with heat index values in the 110 to 116 degree range. An Excessive Heat Warning is in effect for much of the area through 9 pm this evening. Conditions will improve by late evening as temperatures cool, and thunderstorms begin to push into the area. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Thunderstorm Potential...Dangerous Heat Potential. MONDAY...Dangerous Heat Potential. TUESDAY...Thunderstorm Potential...Dangerous Heat Potential. WEDNESDAY through FRIDAY...Dangerous Heat Potential. EXTENDED DISCUSSION... Thunderstorms are expected to continue to affect southeastern Oklahoma and west central Arkansas Sunday morning into the afternoon, as the cold front slowly passes through the region. There is a limited risk of severe weather with this activity. The heat will become the main concern next week, especially Tuesday through Friday with heat index values in the 100 to 110 degree range across eastern Oklahoma and western Arkansas during this time. weather.gov/tulsa contains additional information. 69
In the hours before
Local storm report, Jul 11, 7:31 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
731 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 4 S FAIRLAND 36.69N 94.85W
07/11/2020 E1.75 INCH OTTAWA OK BROADCAST MEDIA
STORM TRACKER REPORTED GOLFBALL HAIL NEAR THE
INTERSECTION OF HWY 59 AND 125 SOUTH OF FAIRLAND
&&
LACYLocal storm report, Jul 11, 7:37 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
737 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 10 NW WELCH 36.98N 95.22W
07/11/2020 M2.00 INCH CRAIG OK STORM CHASER
ALSO REPORTED A TREE WAS SNAPPED AND A POWER LINE DOWN AT
THE SAME LOCATION NEAR THE OKLAHOMA AND KANSAS BORDER TO
THE NORTHWEST OF WELCH.
&&
LACYLocal storm report, Jul 11, 7:43 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
743 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 7 E CENTRAILIA 36.80N 95.21W
07/11/2020 M64 MPH CRAIG OK MESONET
&&
LACYLocal storm report, Jul 11, 7:47 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
747 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 7 E CENTRAILIA 36.80N 95.21W
07/11/2020 M66 MPH CRAIG OK MESONET
&&
LACYLocal storm report, Jul 11, 7:49 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
749 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL HOLLOW 36.89N 95.27W
07/11/2020 M2.00 INCH CRAIG OK BROADCAST MEDIA
PICS TAKEN AND SENT VIA TWITTER
&&
LACYLocal storm report, Jul 11, 7:51 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
751 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL GROVE 36.59N 94.77W
07/11/2020 E1.75 INCH DELAWARE OK TRAINED SPOTTER
&&
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:22 PM CDT | Special Weather Statement | TSA | Nowata | 23 min |
| Jul 11, 7:34 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 41 min |
| Jul 11, 7:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa, Rogers | 52 min |
| Jul 11, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 46 min |
| Jul 11, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 50 min |
| Jul 11, 8:00 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 30 min |
| Jul 11, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 24 min |
| Jul 11, 8:26 PM CDT | Special Weather Statement | TSA | Rogers | 34 min |
| Jul 11, 8:27 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 33 min |
| Jul 11, 8:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| Jul 11, 8:36 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 39 min |
| Jul 11, 8:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 44 min |
| Jul 11, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 35 min |
| Jul 11, 9:02 PM CDT | Special Weather Statement | TSA | Wagoner | 28 min |
| Jul 11, 9:10 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 35 min |
| Jul 11, 9:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 47 min |
| Jul 11, 9:15 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 45 min |
| Jul 11, 9:18 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 12 min |
| Jul 11, 9:27 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 48 min |
| Jul 11, 9:34 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 26 min |
| Jul 11, 9:49 PM CDT | Areal Flood Advisory | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner and 1 more | 3 hr |
| Jul 11, 9:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 40 min |
| Jul 11, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 51 min |
| Jul 11, 9:56 PM CDT | Special Weather Statement | TSA | Haskell, Muskogee | 49 min |
| Jul 11, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 30 min |
| Jul 11, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 28 min |
| Jul 11, 10:07 PM CDT | Flash Flood Warning | TSA | Tulsa | 3 hr |
| Jul 11, 10:19 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg | 41 min |
| Jul 11, 10:24 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner, Washington | 19 min |
| Jul 11, 10:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 46 min |
| Jul 11, 10:32 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 43 min |
| Jul 11, 10:35 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 25 min |
| Jul 11, 10:40 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| Jul 11, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 42 min |
| Jul 11, 10:53 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 52 min |
| Jul 11, 10:55 PM CDT | Special Weather Statement | TSA | Creek, Washington | 50 min |
| Jul 11, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more | 45 min |
| Jul 11, 11:12 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Tulsa | 3 hr |
| Jul 11, 11:17 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 28 min |
| Jul 11, 11:19 PM CDT | Special Weather Statement | TSA | Creek | 26 min |
| Jul 11, 11:22 PM CDT | Special Weather Statement | TSA | Rogers | 23 min |
| Jul 11, 11:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 50 min |
| Jul 11, 11:44 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pittsburg, Pushmataha | 46 min |
| Jul 11, 11:46 PM CDT | Special Weather Statement | TSA | Rogers | 29 min |
| Jul 12, 12:04 AM CDT | Special Weather Statement | TSA | Choctaw | 26 min |
| Jul 12, 12:10 AM CDT | Special Weather Statement | TSA | Cherokee | 35 min |
| Jul 12, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 45 min |
| Jul 12, 12:22 AM CDT | Special Weather Statement | TSA | Hughes | 23 min |
| Jul 12, 1:07 AM CDT | Special Weather Statement | TSA | Choctaw | 23 min |
| Jul 12, 3:15 AM CDT | Heat Advisory | TSA | Choctaw, Pushmataha | 16 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.